# SDR DALA2017030101710

- Difficulty date: February 28, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,010 hours, 22,229 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND EXTERNAL FUSELAGE SKIN HAS PULLED RIVETS AND BULGING SKIN AT BS 360+8 TO +13 STRINGER 26L.  MAINTENANCE REPAIRED THE SKIN IAW ERA 553117-14 REV O.
